I am looking for help with a diagnosis. I am a 34 year old caucasian female. I've always had a tendency to respiratory infections, and in recent years have also often have aching in my shoulders, arms, legs and ankles (which is typically eased by an extra-strength Advil, which I usually take at least once a day). I occasionally have joint stiffness in my hands and ankles. I sometimes have tingling/numbness in both hands and both feet (mostly always in the summer months, most noticeably first thing in the morning). I also sometimes am very fatigued, for no apparent reason. For the past 6 -8 months, I have had a small rash (slightly bigger than a quarter) on the back of my right hand over a knuckle (which now appears as though it has scarred over), and another larger one over the bone of my left wrist. I also have rashes on both of my ankles - larger than those on my hands. These are not itchy, but they have been treated with both fungal and cortisone cream with no results. I also have a slightly elevated sed rate.
Any ideas? My doctor suspects some type of auto-immune disease (like lupus), but I have tested negative for ANA, and for the RA factor. MS has also been ruled out. I am waiting to see a dermatologist in the fall. Day to day, so long as I take an Advil when I feel the aching coming on, I am fine...the tingling/numbness is not enough to slow me down, and as stated, the rashes are not bothersome. Respiratory infections, of course, take me down for a couple of days, as does the fatigue from time to time (no more than a day or two usually).
I have recently made some lifestyle changes by cutting out sugars and white breads and being more active, which has not only resulted in feeling better overall, but I have also lost 50 pounds. Having said that, the symptoms above remain.
Thanks for your feedback,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?